# SDR 07FDEA04829

- Difficulty date: November 18, 2007
- Submitted: November 19, 2007
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 51,082 hours, 11,812 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT, AFTER FLOOR PANEL REMOVAL SEAT TRACK FLOOR SUPPORT FLANGE AT STA 1741 TO 1821 RBL 47 FOUND CORRODED.   REPAIRED  BY SECTIONAL SEAT TRACK REPLACEMENT AS PER SRM 53-70-00.   REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
